# SDR EISA98158

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORK CARD, C3-224-08, FOUND CRACK INSIDE FS 1183 WALL AT LBL 50 EXTENDING FROM LIGHTENING HOLE IN WEB.  REMOVED DAMAGED AREA IN WEB.  FABRICATED REPAIR PER SRM 51-40-2 AND INSTALLED REPAIR PER SRM 57-30-02.  TT:   72,562.53 HOURS.  TC:  49,761.  (X)
